# SDR SWAA2019102137994

- Difficulty date: October 7, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 69,957 hours, 40,920 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5400
- Condition: Damaged
- Location: Bs 480-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK MECHANICAL DAMAGED BETWEEN BS. 480 TO BS. 520, LBL 45.          / R&R TRACK AW DWG & SRM.
